# SDR DALA2022122008236

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH REPAIR DOUBLER BTWN STA 908 TO STA 927 AND FROM X=44 TO X=59 OF PASSENGER CABIN FLOOR. SUMMARY OF NRC 00333: CORROSION LEVEL 2. PREVIOS REPAIR DOUBLER BTW STA 908 TO STA 927 AND FROM X=-44 TO X=-59 OF FLOOR CABIN PASSENGER WAS REPLACED PER B-717-200 SRM 53-00-55-2R-4 AND SRM 51-40-02-0G. (LP #2541486)
